# SDR GTIA040650

- Difficulty date: June 19, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD SEAT TRACK STATION 200-1309 IS CORRODED AND GOUGED ALONG ENTIRE LENGTH, FS 494 IS OUT OF LIMITS.  REMOVED DAMAGED SECTION OF SEAT TRACK FROM STATION 494 TO 532.  LOCATED AND DRILLED NEW SEAT TRACK SECTION AND TWO NEW SPLICES.  INSTALLED NEW SET TRACK SECTION.  (M)
